Object

Title: International Journal of Applied Mathematics and Computer Science (AMCS) 2004, volume 14, number 1

Object collections:

Last modified:

Jul 15, 2021

In our library since:

Jan 13, 2006

Number of object content hits:

10 720

Number of object content views in HTML format

73

All available object's versions:

https://zbc.uz.zgora.pl/publication/2159

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

Edition name Date
Volume 14 Number 1 Jul 15, 2021

This page uses 'cookies'. More information